# SDR UALA2012081604544

- Difficulty date: August 14, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 43,781 hours, 9,496 cycles
- Engine: Pwa PW4077
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: S343T00366
- Part serial: AA317802D
- Condition: Out Of Position
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CROSSFEED VALVES IS NOT IN THE COMMANDED POSITION.  REPLACED FWD CROSSFEED VALVES AND OPS CHECKED GOOD.
